# SDR SIMA20120630007

- Difficulty date: June 30, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 18,430 hours, 15,494 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 3525, CREW REPORTED A BAD ODOR COMING OUT OF NR 1 A/C PACK DURING DESCENT.  THE AIRCRAFT LANDED WITH OUT INCIDENT.  FOUND NR 1 RECIRC FAN MUFFLER TORN.  REMOVED AND REPLACED THE NR 1 MUFFLER IAW AMM 21-24-01. WHILE TROUBLE SHOOTING FOUND THE NR 1 A/C PACK INOPERATIVE.  FOUND PACK 1 WATER SPRAYER CLOGGED AND LEAKING.  CLEANED A/C PACK WATER SPRAYER NOZZLE AND REPLACED HOSE CLAMP IAW STANDARD PRACTICES. AIRCRAFT RETUTNED TO SERVICE.
